Home | Sitemap | Contact | Chinese | CAS
Search: 
About AMSS Research People International Cooperation News Societies & Journals Papers Resources Education & Training Join Us Links
Papers
Location:Home >Papers
Paper Code  
Title   An asymptotics look at the generalized inference
Authors   Xiong Shifeng
Corresponding Author   Xiong Shifeng
Year   2011
Title of Journal  
Volume   102
Number  
Page   336-348
Abstract  
Full Text  
Full Text Link       
Others:
Classification: SCI
Source:

 

Copyright@2008, All Rights Reserved, Academy of Mathematics and Systems Science, CAS
Tel: 86-10-62553063 Fax: 86-10-62541829 E-mail: contact@amss.ac.cn